# SDR AUS20010445

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 658005118
- Condition: Cracked
- Location: Landing Gear
- Part time: 68,990 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER DRAG BRACE CRACKED AT RETRACTION ACTUATOR ATTACHMENT. CRACK WAS DETECTED VISUALLY.
